# SDR USAA2011102500026

- Difficulty date: October 22, 2011
- Submitted: October 25, 2011
- Operation: Air carrier
- Aircraft: N746UW
- Make and model: Airbus A319-112
- Aircraft serial: 1297
- Aircraft time: 30,394 hours, 19,499 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Part number: DHE1141
- Condition: Faulty
- Location: R2 Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AFT RIGHT DOOR R2 ARMED DURING TAXI OUT AND INITIAL CLIMB - DISARMED DURING CLIMB.  REMOVED AND REPLACED RIGHT AFT DOOR R2 ARM SENSOR 7WN2.  OPS CHECKED GOOD.
